John "Jody" David Trout, Jr.

Academic Appointments

Associate Professor of Mathematics

646-2958
HB 6188
Department(s): 
Mathematics
Education: 
B.S. College of Charleston
M.S. Clemson University
Ph.D. Pennsylvania State University

Selected Publications

Dumitrascu, D and J Trout, “On C*-algebras and K-theory for Infinite-dimensional Fredholm Manifolds,” Topology and Its Applications , 153:14 (2006) 2528-2550.

“A Thom Isomorphism Theorem for Infinite Rank Euclidean Bundles,” Homology, Homotopy, and Applications , 5:1 (2003) 121-159.

Martinez, D and J Trout, “Asymptotic Spectral Measures, Quantum Mechanics, and E-theory,” Communications in Mathematical Physics, 226:1 (2002) 41-60.

Guentner, E, N Higson, and J Trout, Equivariant E-theory for C*-algebras, Memoirs of the American Mathematical Society , 148 No. 703 (2000).

Higson, N, G Kasparov, and J Trout, “A Bott Periodicity Theorem for Infinite Dimensional Euclidean Space,” Advances in Mathematics , 135 (1998) 1-40.

Works in progress

“An Atiyah-Singer-type Topological Index for Proper Actions of Non-compact Groups;” “On the Nonexistence of Nontrivial Involutive n-Homomorphisms of C*-algebras”